# SDR REXA2012081301258

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 22,199 hours, 19,766 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AND FIRST OFFICER’S LIFE VEST BAG TORN.  REMOVED AND REPLACED CAPTAIN'S AND FIRST OFFICER’S LIFE VEST IAW AMM 25-61-03.
